# SDR WX0A2022012873942

- Difficulty date: January 11, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 42,903 hours, 27,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NRC 1000-0069: (338-02) FWD CARGO FLOOR STRUCTURE, CRACK FOUND ON PROFILE BTW FR 29-30 AT STR 38L / FWD CARGO FLOOR STRUCTURE PROFIL FR 29-30 AT STR 38L PROFILE REPLACED  IAW SRM 51-72-11.   P/N: D5391635420040   PO:1672233"
